Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: remeron side effects

Posted by jamie on June 18, 1999, at 4:25:39

In reply to remeron side effects, posted by t banks on June 17, 1999, at 18:31:44

> i just started taking remeron, but i'm having trouble with the sedative effect of the drug. will this improve or should i try something else?

Sedation does improve, but not for a few weeks. Even then, you may feel rather sluggish and hungover when you wake up, goes away by the time you're done with first cup of coffee. Strange, but the higher the dose, the less sedation. At least in theory. I went as high as 60mg. Sedation was only a problem in late afternoon, early evening. Mornings and early afternoon were great. I tell you what though, you will have the best sleep of your life. Enjoy it, as that is not characteristic of so many of the other drugs. I eventually quit because it just didn't seem to help me much, but I sure miss that awesome sleep and go-get-em-tiger mornings. Condsider adding on Wellbutrin, perhaps around lunch time, for an extra pick-me-up, and to counter any weight gain, if that is a concern. That worked good, except Wellbutrin gave me a horrendous ringing in the ear. jamie




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jamie thread:7497